# SDR 97FDEA00405

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CK B36 LT NR 3 PYLON, DIAGONAL BRACE BOX SECTION.  TITANIUM SKIN HAS SEVERAL DEEP GOUGES.  9 EA FROM HUCK FASTENERS OF INBOARD THRUST REVERSER.  NDT MEASURED DEPTH OF ACH GOUGE 9 PLCS, DEPTH RANGED FROM .018 IN DEEP TO .060 INCH DEEP INTO PYLON SKIN.  *S/D*  NDT EVALUATED 9 EA GOUGE AREAS PER DIAGRAM INSP NDT 03 BURNISHED GOUGES PER EA NR 8-5410-33499 AND IN REFERENCE TO DACO SRM 54-00-01 FIG 1 SHT 4 PG 6 REF ENCLOSED SNRM NR 00040.
